# SDR CALA0400317

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL 140BF CORRODED AND WITH SEVERAL HOLES IN AFT PIT.  A NEW FLOOR PANEL WAS INSTALLED IAW BAC DRAWING 453A2610 AND GMM 10-900-01.
